# SDR ASOA200900852

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 22,996 hours, 19,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 718.0 HAS A .025 INCH LONG CRACK FROM TOP RIVET TO EDGE OF ATTACHING POINT JUST BELOW STR 11R ON FWD SIDE OF FRAME MEMBER.  TRIMMED CRACKED FLANGE PER REO 601R-53-61-193 REV A, VIEW C.  C/W LPI OF THE RT FRAME 718.0 REPAIR CUT LINE PER REO 601R-53-61-193 "A" IAW NDTM PT 1, 51-20-08.  NO INDICATIONS NOTED AT THIS TIME.  FABRICATED -4 ANGLE AND -6 FILLER PER REO 601R-53-61-193 "A".  INSTALLED REPAIR -4 ANGLE, AND -6 FILLER PER REO 601R-53-61-193 "A".   C/W EO 600-53-0067 REV A.
